# SDR UPS03240661

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT CREW ENTRY DOOR INOPERATIVE.  PERFORMED ADJ/TEST OF EMERGENCY LIGHTS IAW MM 33-50-01. OPS CHECK GOOD. NO DEFECTS NOTED.
